# SDR 200200246

- Difficulty date: May 7, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- Aircraft time: 52,330 hours, 51,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 99216961
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACK IN UPPER FWD CORNER OF MAIN CARGO DOOR BY REMOVING TEMPORARY REPAIR, TRIMMING OUT THE CRACK, FABRICATING FILLER AND REINSTALLING EXISTING REPAIR DOUBLER.
